Arkansas, 2005

Damaging Wind in Arkansas, July 19, 2005

July 19, 2005 · NWS LZK · 1 event in 1 county or zone

1 thunderstorm wind, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jul 19, 2:59 AM CST, 8 hours 46 minutes earlier.

Area forecast discussion, Jul 19, 2:59 AM CST, 8 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
359 AM CDT TUE JUL 19 2005

.SHORT TERM...TODAY THROUGH FRIDAY NIGHT
A COLD FRONT WAS LOCATED ACROSS CENTRAL MISSOURI THROUGH SOUTHEAST
KANSAS. LITTLE ADDITIONAL MOVEMENT IS EXPECTED OF THE FRONT AND IT
SHOULD ACTUALLY WASH OUT TODAY. HOWEVER...A FEW SHOWERS AND
THUNDERSTORMS WERE ACROSS NORTH ARKANSAS THIS MORNING NEAR THE
FRONT. WILL KEEP THE HIGHEST POPS IN THE NORTH TODAY NEAR THE FRONT
AND DECREASE POPS TOWARD THE SOUTH TO ISOLATED. WILL EXPECT SIMILAR
SCENARIO AS THE LAST FEW DAYS WITH AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS...WITH A LITTLE LESS COVERAGE.

MOISTURE WILL BEGIN TO DECREASE ACROSS THE AREA WEDNESDAY AS THE
UPPER FLOW BECOMES MORE ZONAL. HIGH PRESSURE WILL BUILD INTO THE
AREA AND PUSH THE MOISTURE TO THE SOUTH. ONLY ISOLATED SHOWERS AND
THUNDERSTORMS WILL BE EXPECTED WEDNESDAY AND THURSDAY AND WILL KEEP
FRIDAY DRY.

TEMPERATURES WILL BE NEAR NORMAL OR SLIGHTLY ABOVE WITH A GRADUAL
INCREASE IN DAYTIME HIGHS.
&&

.LONG TERM...SATURDAY THROUGH MONDAY
FAIRLY QUIET IN THE LONG TERM PERIOD...WITH BROAD AREA OF HIGH
PRESSURE OVER THE SOUTHERN UNITED STATES. ONLY ISOLATED SHOWERS AND
THUNDERSTORMS AT BEST...AND NOT MENTIONED IN THE FORECAST AT THIS
TIME. WILL RETURN TO SUMMER HEAT...WITH AFTERNOON HEAT INDEX VALUES
PUSHING CLOSE TO 105 DEGREES IN CENTRAL/SOUTHERN ARKANSAS. (46)
&&

.PRELIMINARY POINT TEMPS/POPS...
LITTLE ROCK   AR  92  74  93  74 /  30  30  30  20
HARRISON AR       90  71  91  71 /  40  30  30  20
HOT SPRINGS AR    92  73  95  73 /  30  20  30  20
PINE BLUFF AR     92  74  94  74 /  30  20  30  20
MOUNTAIN HOME AR  90  72  91  72 /  40  30  30  20
MONTICELLO AR     93  74  94  74 /  30  20  30  20
SEARCY AR         91  73  92  73 /  40  30  30  20
MOUNT IDA AR      92  73  95  73 /  30  20  30  20
RUSSELLVILLE AR   91  71  93  71 /  40  30  30  20
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...51 / LONG TERM...46
Hazardous weather outlook, Jul 19, 4:00 AM CST, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT TUE JUL 19 2005

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-201000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT TUE JUL 19 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO POP UP
TODAY...MAINLY DURING THE HEAT OF THE AFTERNOON AND INTO THIS
EVENING. LOCALLY HEAVY DOWNPOURS WILL BE NOTED...BUT NO SEVERE
WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HIGH PRESSURE WILL BUILD OVER MUCH OF THE SOUTHERN UNITED
STATES...INCLUDING ARKANSAS. AS THE HIGH TAKES CHARGE...
PRECIPITATION WILL BECOME MORE ISOLATED. BY FRIDAY AND INTO THE
WEEKEND...NO RAIN IS IN THE FORECAST...WITH HOT AFTERNOON
TEMPERATURES. HEAT INDEX VALUES WILL APPROACH 105 DEGREES ACROSS
CENTRAL AND SOUTHERN ARKANSAS.

.SPOTTER ACTIVATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

FOR THE LATEST GRAPHICAL AND TEXT FORECASTS AND OUTLOOKS...PLEASE
VISIT OUR WEB SITE AT WWW.SRH.WEATHER.GOV/LZK

46

The radar

The Little Rock radar (KLZK), 61 km away, was scanning. The volume nearest the first event began at 17:44 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Cleburne

When
July 19, 11:45 AM CST
Where
Cleburne County, Quitman
Measured
50 kt (58 mph) estimated gust
Reported by
NEWSPAPER
Coordinates
35.383, -92.217

Thunderstorm winds downed trees, power lines and damaged the roof of a home at Quitman.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arkansas in 2005Every state in 2005This day in weather historyWarnings in Arkansas, July 2005

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5463370.